# SDR UALA2012121707275

- Difficulty date: December 15, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 39,509 hours, 16,888 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Deformed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR DOWN LOCK SAFETY SPRING SHOWS SIGNS OF UNUSUAL DEFORMATION.  UPPER COILS DO NOT MEET MINIMUM ENGAGEMENT ON RETAINER OF TWO WRAPS.  ISSUE IS ON RT SPRING UPPER COILS.  REPLACED RIGHTT NLG LOCK SPRING.
